... other self- improvement strategies my life has become 'worth' living! My question is, has anyone experienced side effects such as low blood pressure, headaches, stuffiness and hot flashes? I am praying it is something else
Glad to hear that life changes and Celexa are working for you. It is unusual to have side effects after you have been on it for a year. Unless you changed dosage.
It could also be peri-menopause if you are a women.
If it continues best to discuss this with your doctor.
Hope you get answers soon.
Detour; Yes I go with my friend Janie on this one when you have been on a medication as long as you have it is very doubtful that it would be it giving you problems. Glad you have something that is helping you and just brings this up to the doctor when you get in Also make sure that you are taking your medication close to the same time each day. And with or without food whatever you are used to this can affect the amount that hits your system if you keep changing it. Good luck and hope you have a great day. Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2011 • 3 answers
Posted 4 Apr 2015 • 2 answers
Posted 10 Mar 2017 • 2 answers
Posted 16 Sep 2017 • 4 answers
Posted 3 Apr 2018 • 0 answers